CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Markovic-V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2018 | 2017 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996
Number of items: 45.

2018

Lemm, Marius and Markovic, Vladimir (2018) Heat flows on hyperbolic spaces. Journal of Differential Geometry, 108 (3). pp. 495-529. ISSN 0022-040X . https://resolver.caltech.edu/CaltechAUTHORS:20170508-064511268

Markovic, Vladimir (2018) Carathéodory’s metrics on Teichmüller spaces and L-shaped pillowcases. Duke Mathematical Journal, 167 (3). pp. 497-535. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20180315-080429098

2017

Markovic, Vladimir (2017) Harmonic maps and the Schoen conjecture. Journal of the American Mathematical Society, 30 (3). pp. 799-817. ISSN 0894-0347. https://resolver.caltech.edu/CaltechAUTHORS:20170505-094324508

2015

Liu, Yi and Markovic, Vladimir (2015) Homology of curves and surfaces in closed hyperbolic 3-manifolds. Duke Mathematical Journal, 164 (14). pp. 2723-2808. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20151201-095003953

Kahn, Jeremy and Markovic, Vladimir (2015) The good pants homology and the Ehrenpreis Conjecture. Annals of Mathematics, 182 (1). pp. 1-72. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20150611-151143202

Markovic, Vladimir (2015) Harmonic maps between 3-dimensional hyperbolic spaces. Inventiones Mathematicae, 199 (3). pp. 921-951. ISSN 0020-9910. https://resolver.caltech.edu/CaltechAUTHORS:20150416-105100093

2014

Kahn, Jeremy and Markovic, Vladimir (2014) The Surface Subgroup and the Ehrenpreis Conjectures. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170517-153411204

2013

Markovic, Vladimir (2013) Criterion for Cannon’s Conjecture. Geometric and Functional Analysis, 23 (3). pp. 1035-1061. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20130712-090917049

Fletcher, Alastair and Kahn, Jeremy and Markovic, Vladimir (2013) The Moduli Space of Riemann Surfaces of Large Genus. Geometric and Functional Analysis, 23 (3). pp. 867-887. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20130730-113506238

2012

Fletcher, Alastair and Markovic, Vladimir (2012) Decomposing diffeomorphisms of the sphere. Bulletin of the London Mathematical Society, 44 (3). pp. 599-609. ISSN 0024-6093. https://resolver.caltech.edu/CaltechAUTHORS:20120622-134602277

Kahn, Jeremy and Markovic, Vladimir (2012) Immersing almost geodesic surfaces in a closed hyperbolic three manifold. Annals of Mathematics, 175 (3). pp. 1127-1190. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20120914-074810330

Kahn, Jeremy and Marković, Vladimir (2012) Counting essential surfaces in a closed hyperbolic three-manifold. Geometry and Topology, 16 (1). pp. 601-624. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20120507-100449163

2011

Kwakkel, Ferry and Markovic, Vladimir (2011) Quasiconformal homogeneity of genus zero surfaces. Journal d'Analyse Mathématique, 113 (1). pp. 173-195. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20170508-143630640

2010

Kwakkel, Ferry and Markovic, Vladimir (2010) Topological entropy and diffeomorphisms of surfaces with wandering domains. Annales Academiae Scientiarum Fennicae. Mathematica, 35 . pp. 503-513. ISSN 1239-629X. https://resolver.caltech.edu/CaltechAUTHORS:20170508-135659869

2009

Fletcher, Alastair and Markovic, Vladimir (2009) Infinite dimensional Teichmüller spaces. In: Handbook of Teichmüller Theory, Volume II. IRMA lectures in mathematics and theoretical physics. No.13. European Mathematical Society , Zürich, pp. 65-91. ISBN 9783037195550. https://resolver.caltech.edu/CaltechAUTHORS:20170508-133002972

Markovic, Vladimir and Šarić, Dragomir (2009) The Universal Properties of Teichmäuller Spaces. In: Geometry of Riemann surfaces and their moduli spaces. Surveys in differential geometry. No.14. International Press , Somerville. ISBN 9781571461407. https://resolver.caltech.edu/CaltechAUTHORS:20170505-151357776

2008

Markovic, Vladimir and Šarić, Dragomir (2008) The Teichmüller distance between finite index subgroups of PSL_2ℤ. Geometriae Dedicata , 136 (1). pp. 145-165. ISSN 0046-5755 . https://resolver.caltech.edu/CaltechAUTHORS:20170508-145545361

Markovic, Vladimir and Šarić, Dragomir (2008) The mapping class group cannot be realized by homeomorphisms. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170509-064355253

Kahn, Jeremy and Markovic, Vladimir (2008) Random ideal triangulations and the Weil-Petersson distance between finite degree covers of punctured Riemann surfaces. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170509-063604347

2007

Marden, A. and Marković, V. (2007) Characterisation of plane regions that support quasiconformal mappings to their domes. Bulletin of the London Mathematical Society, 39 (6). pp. 962-972. ISSN 0024-6093. https://resolver.caltech.edu/CaltechAUTHORS:20170505-145802007

Markovic, Vladimir (2007) Realization of the mapping class group by homeomorphisms. Inventiones Mathematicae, 168 (3). pp. 523-566. ISSN 0020-9910. https://resolver.caltech.edu/CaltechAUTHORS:20170508-092249054

Epstein, David and Markovic, Vladimir (2007) Extending homeomorphisms of the circle to quasiconformal homeomorphisms of the disk. Geometry and Topology, 11 (1). pp. 517-595. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20170505-154841331

2006

Giblin, James and Markovic, Vladimir (2006) Classification of continuously transitive circle groups. Geometry and Topology, 10 (3). pp. 1319-1346. ISSN 1465-3060. https://resolver.caltech.edu/CaltechAUTHORS:20170508-130256247

Epstein, D. B. A. and Marden, A. and Markovic, V. (2006) Convex Regions in the Plane and their Domes. Proceedings of the London Mathematical Society, 92 (03). pp. 624-654. ISSN 0024-6115. https://resolver.caltech.edu/CaltechAUTHORS:20170508-091514221

Epstein, Adam and Markovic, Vladimir and Šarić, Dragomir (2006) Extremal maps of the universal hyperbolic solenoid. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170505-144834084

Markovic, Vladimir (2006) Quasisymmetric groups. Journal of the American Mathematical Society, 19 (03). pp. 673-716. ISSN 0894-0347. https://resolver.caltech.edu/CaltechAUTHORS:20170505-150848927

Epstein, D. B. A. and Marden, A. and Markovic, V. (2006) Complex earthquakes and deformations of the unit disk. Journal of Differential Geometry, 73 (1). pp. 119-166. ISSN 0022-040X. https://resolver.caltech.edu/CaltechAUTHORS:20170508-101430525

2005

Marković, Vladimir and Šarić, Dragomir (2005) Teichmüller mapping class group of the universal hyperbolic solenoid. Transactions of the American Mathematical Society, 358 . pp. 2637-2650. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20170505-135946896

Epstein, D. B. A. and Markovic, V. (2005) The logarithmic spiral: a counterexample to the K = 2 conjecture. Annals of Mathematics, 161 (2). pp. 925-957. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20170509-065233646

2004

Epstein, D. B. A. and Marden, A. and Markovic, V. (2004) Quasiconformal homeomorphisms and the convex hull boundary. Annals of Mathematics, 159 (1). pp. 305-336. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:20170508-093038545

Fletcher, A. and Markovic, V. (2004) On the Zeros of Functions in the Bers Space. Publications de l'Institut Mathématique, 75 (89) (95). pp. 185-197. ISSN 0350-1302. https://resolver.caltech.edu/CaltechAUTHORS:20170508-065808634

2003

Markovic, Vladimir (2003) Biholomorphic maps between Teichmüller spaces. Duke Mathematical Journal, 120 (2). pp. 405-431. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170508-095311372

Epstein, D. B. A. and Marden, A. and Markovic, V. (2003) Complex angle scaling. In: Kleinian Groups and Hyperbolic 3-Manifolds. London Mathematical Society lecture note series. No.299. Cambridge University Press , London, pp. 343-362. ISBN 9780521540131. https://resolver.caltech.edu/CaltechAUTHORS:20170508-134113447

Earle, Clifford J. and Markovic, V. (2003) Isometries between the spaces of L^1 holomorphic quadratic differentials on Riemann surfaces of finite type. Duke Mathematical Journal, 120 (2). pp. 433-440. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20170508-104144377

2002

Markovic, Vladimir (2002) Harmonic Diffeomorphisms of Noncompact Surfaces and Teichmüller Spaces. Journal of the London Mathematical Society, 65 (01). pp. 103-114. ISSN 0024-6107. https://resolver.caltech.edu/CaltechAUTHORS:20170505-153110854

Earle, Clifford J. and Markovic, Vladimir and Saric, Dragomir (2002) Barycentric extension and the Bers embedding for asymptotic Teichmüller space. In: Complex Manifolds and Hyperbolic Geometry. Contemporary Mathematics . No.311. American Mathematical Society , Province, R.I., pp. 87-105. ISBN 978-0-8218-2957-8. https://resolver.caltech.edu/CaltechAUTHORS:20170509-093902117

Markovic, Vladimir (2002) Harmonic diffeomorphisms and conformal distortion of Riemann surfaces. Communications in Analysis and Geometry , 10 (4). pp. 847-876. ISSN 1019-8385 . https://resolver.caltech.edu/CaltechAUTHORS:20170505-160559819

2001

Marković, Vladimir (2001) Extremal Problems for Quasiconformal Maps of Punctured Plane Domains. Transactions of the American Mathematical Society, 354 (4). pp. 1631-1650. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20170505-133323269

2000

Anić, I. and Marković, V. and Mateljević, M. (2000) Uniformly Bounded Maximal ϕ-Disks, Bers Space and Harmonic Maps. Proceedings of the American Mathematical Society, 128 (10). pp. 2947-2956. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20170505-114730317

1999

Marković, V. and Mateljević, M. (1999) A new version of the main inequality and the uniqueness of harmonic maps. Journal d'Analyse Mathématique, 79 (1). pp. 315-334. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20170508-160600839

Božin, Vladimir and Marković, Vladimir (1999) Distance between domains in the sense of Letho is not a metric. Annales Academiae Scientiarum Fennicae. Mathematica, 24 (1). pp. 3-10. ISSN 1239-629X. https://resolver.caltech.edu/CaltechAUTHORS:20170505-150411235

1998

Božin, V. and Lakic, N. and Marković, V. et al. (1998) Unique extremality. Journal d'Analyse Mathématique, 75 (1). pp. 299-338. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20170508-152112969

Bozin, V. and Marković, V. and Mateljevic, M. (1998) Unique extremality in the tangent space of the universal Teichmueller space. Integral Transforms and Special Functions, 6 (1-4). pp. 145-149. ISSN 1065-2469. https://resolver.caltech.edu/CaltechAUTHORS:20170505-111451369

1997

Marković, V. and Mateljević, M. (1997) New versions of Grötzsch principle and Reich-Strebel inequality. Matematichki Vesnik, 49 (3-4). pp. 235-239. ISSN 0025-5165. https://resolver.caltech.edu/CaltechAUTHORS:20170510-085804014

1996

Mateljević, M. and Marković, V. (1996) The unique extremal QC mapping and uniqueness of Hahn-Banach extensions. Matematichki Vesnik, 48 (3-4). pp. 107-112. ISSN 0025-5165. https://resolver.caltech.edu/CaltechAUTHORS:20170512-075807115

This list was generated on Tue Oct 15 23:11:54 2019 PDT.